# SDR IPXA2024032659729

- Difficulty date: March 2, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 35,196 hours, 21,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - CREW ENTRY DOOR LATCHES UPPER AND LOWER APPEAR TO HAVE GOUGES . 89-237 BLENDED OUT CREW DOOR LATCHES UPPER AND LOWER IAW SREO-14721-REQ001. HFEC PERFORMED ON CREW ENTRY DOOR LATCHES UPPER AND LOWER. NO DEFECTS FOUDN IAW 51-00-21. T96525. REVIEWED.
